# SDR CA970715001

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Condition: Broken
- Location: Rt Roll Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND ROLL SPOILER CLUTCH WIRE BROKEN AT MICRO SWITCH. WIRE REPAIRED.
